# SDR REXA2019082601357

- Difficulty date: August 26, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 26,915 hours, 17,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: CC670340941S
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK ON FS 280.00 CROSSBEAM LBL 14 (TCI:53-10-219). SUMMARY: ON NRC. 00353 CROSSBEAM BTW BL0 TO LBL 42 AT FS 280.00 WAS REPLACED PER SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01 AND 51-42-20-001-001-A01.
